Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 10, 2007, 5:30 PM CDT for Grant County, Arkansas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 10, 2007, 5:30 PM CDT (22:30 UTC)
- Expired
- Jun 10, 2007, 7:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
County Grant County, AR
The radar
The Little Rock radar (KLZK), 63 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:45 PM CDT | FLASH FLOOD | 6 E Ico, AR | WATER WAS OVER STAGECOACH ROAD IN AT LEAST TWO PLACES. |
| Jun 10, 6:00 PM CDT | FLASH FLOOD | Ico, AR | SOME ROADS WERE UNDER WATER NEAR ICO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2072 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLZK 102231
FFWLZK
ARC053-110030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN GRANT COUNTY IN CENTRAL ARKANSAS
* UNTIL 730 PM CDT
* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS FROM ICO TO JUST WEST
OF REDFIELD...MOVING SLOWLY TO THE EAST AT 10 MPH. THE RADAR
ESTIMATED THAT 1 TO 2 INCHES OF RAIN HAD FALLEN IN PORTIONS OF
NORTHEASTERN GRANT COUNT. WITH ADDITIONAL HEAVY
RAINFALL...FLASH FLOODING IS LIKELY TO OCCUR.
&&
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3435 9240 3436 9220 3449 9220 3449 9238
3445 9240 3445 9246
$$
46What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:00 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 10, 3:00 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CDT SUN JUN 10 2007 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT VERY MOIST AND UNSTABLE AIR COVERS THE WESTERN HALF OF THE CWA THIS AFTERNOON WITH DRIER AND LESS UNSTABLE AIR TO THE EAST. THUNDERSTORMS HAVE DEVELOPED ALONG OUTFLOW BOUNDARIES IN NORTHERN AND WESTERN SECTIONS AND ARE PRODUCING LOCALLY HEAVY RAIN...ISOLATED HAIL...AND ARE CAPABLE OF DAMAGING WINDS AND MICROBURSTS. THIS SHOULD CONTINUE INTO THIS EVENING THEN SHOULD WEAKEN. MODELS STILL ADVERTISE AN MCS DEVELOPONG ACROSS MISSOURI TONIGHT AND POSSIBLY AFFECTING NORTHERN ARKANSAS TOWARD MORNING. BASED ON THIS...WENT WITH 20 POPS IN THE SOUTH AND 30 IN THE NORTH FOR THIS EVENING...THEN DROPPED MENTION OF RAIN IN CENTRAL AND SOUTHERN SECTIONS BY MIDNIGHT WHILE CONTINUING 30 POPS IN THE NORTH THROUGH THE NIGHT. IF THE MCS MAKES IT INTO THE NORTH...LOOCALLY HEAVY RAIN WILL BE LIKELY AND INCLUDED THAT IN THE FORECAST. UNCERTAINTIES WITH THE DEVELOPMENT OF THE MCS AND AREAS AFFECTED WILL PRECLUDE ANY FLASH FLOOD WATCHES AT THIS TIME. ON MONDAY...MODELS INDICATE THE MCS WOULD MOSTLY PASS TO THE NORTHEAST OF THE AREA BUT DO PLACE A LOT OF MOISTURE ACROSS THE AREA THROUGH THE DAY. WENT WITH 30 POPS IN THE NORTH AND NORTHEAST THROUGH THE MORNING WITH NO MENTION OF RAIN ELSEWHERE THEN FOR THE AFTERNOON WENT WITH 30 POPS IN THE NORTHEAST WHERE EFFECTS OF ANY MCS ARE MORE LIKELY TO BE DECREASING TO 20 POPS IN THE SOUTHWEST. BEYOND MONDAY NIGHT...CONFIDENCE IS NOT AS GOOD AS MESOSCALE INFLUENCES WILL LIKELY BE DRIVING THE WEATHER AND MODELS WILL NOT RESOLVE THEM WELL. SINCE GFS KEEPS A FAIR AMOUNT OF MOISTURE ACROSS THE AREA MONDAY NIGHT INTO TUESDAY...WILL CONTINUE WITH 20 POPS ACROSS THE AREA THROUGH MONDAY NIGHT AND TUESDAY MORNING. BEYOND THAT...WILL GO WITH 20 POPS IN THE AFTERNOON AND EVENING FOR TUESDAY AND WEDNESDAY. TEMPS WILL BE RATHER PERSISTENT AND CLOSE TO NORMAL. && .LONG TERM...THURSDAY THROUGH SUNDAY LARGE AREA OF HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH THE EXTENDED. HOWEVER...WITH PLENTY OF MOISTURE AVAILABLE...ANY DISTURBANCE OR BOUNDARY WILL BE ENOUGH FOR A SLIGHT CHANCE OF THUNDERSTORMS. PRECIP WILL MAINLY BE DIURNAL IN NATURE...WITH POPS IN THE AFTERNOON AND EVENING. TEMPERATURES WILL REMAIN WARM...WITH READINGS IN THE UPPER 80S TO THE MID 90S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 89 67 88 / 30 30 20 20 CAMDEN AR 70 93 70 92 / 20 20 20 20 HARRISON AR 66 87 65 86 / 30 30 20 20 HOT SPRINGS AR 71 90 70 90 / 20 20 20 20 LITTLE ROCK AR 70 90 71 90 / 20 30 20 20 MONTICELLO AR 72 92 71 92 / 20 20 20 20 MOUNT IDA AR 68 90 68 90 / 20 20 20 20 MOUNTAIN HOME AR 66 86 65 86 / 30 30 20 20 NEWPORT AR 70 92 68 88 / 30 30 20 20 PINE BLUFF AR 71 91 71 91 / 20 20 20 20 RUSSELLVILLE AR 68 90 68 89 / 20 30 20 20 SEARCY AR 69 90 68 89 / 20 30 20 20 STUTTGART AR 72 90 71 90 / 20 30 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...29 / LONG TERM...58
Hazardous weather outlook, Jun 10, 7:35 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 735 AM CDT SUN JUN 10 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 735 AM CDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AS WARM TEMPERATURES AND ABUNDANT MOISTURE COMBINE TO INCREASE INSTABILITY. WITH SEVERAL BOUNDARIES LEFT OVER FROM THUNDERSTORM ACTIVITY SATURDAY NIGHT...PRECIPITATION CHANCES WILL INCREASE... MAINLY OVER WESTERN SECTIONS OF THE STATE. SOME OF THESE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS. WITH PLENTY OF MOISTURE IN PLACE... LOCALLY HEAVY RAINFALL REMAINS A POSSIBILITY. THESE THUNDERSTORMS WILL QUICKLY DISSIPATE AFTER SUNSET. SHOWERS AND THUNDERSTORMS MAY REDEVELOP ALONG THE ARKANSAS AND MISSOURI BORDER LATE TONIGHT AS AN UPPER LEVEL DISTURBANCE WILL BE PASSING THROUGH CENTRAL MISSOURI. HEAVY RAINFALL WILL REMAIN A POSSIBILITY IN THIS AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK 56
In the hours before
Local storm report, Jun 10, 1:42 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
142 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL BERGMAN 36.31N 93.01W
06/10/2007 E0.75 INCH BOONE AR FIRE DEPT/RESCUE
&&
58Local storm report, Jun 10, 2:03 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
203 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 3 N WALDRON 34.94N 94.09W
06/10/2007 E1.00 INCH SCOTT AR LAW ENFORCEMENT
QUARTER SIZED HAIL REPORTED AT WALDRON LAKE.
&&
58Local storm report, Jun 10, 3:54 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
354 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL MARSHALL 35.91N 92.64W
06/10/2007 E1.75 INCH SEARCY AR BROADCAST MEDIA
&&
219Local storm report, Jun 10, 4:31 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
431 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL IVAN 33.90N 92.43W
06/10/2007 E0.75 INCH DALLAS AR LAW ENFORCEMENT
&&
219Local storm report, Jun 10, 4:46 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
446 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL BRYANT 34.61N 92.49W
06/10/2007 E0.88 INCH SALINE AR LAW ENFORCEMENT
&&
219The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:47 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 43 min |
| Jun 10, 1:42 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 48 min |
| Jun 10, 1:49 PM CDT | Flash Flood Warning | LZK | Boone | 116 min |
| Jun 10, 2:05 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Searcy | 40 min |
| Jun 10, 2:44 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Searcy | 31 min |
| Jun 10, 2:57 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Pulaski | 33 min |
| Jun 10, 3:07 PM CDT | Flash Flood Warning | LZK | Newton | 113 min |
| Jun 10, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Searcy | 45 min |
| Jun 10, 3:44 PM CDT | Severe Thunderstorm Warning | LZK | Pope | 46 min |
| Jun 10, 3:48 PM CDT | Flash Flood Warning | LZK | Searcy | 117 min |
| Jun 10, 3:52 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery | 38 min |
| Jun 10, 4:17 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 43 min |
| Jun 10, 4:23 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Pike | 52 min |
| Jun 10, 4:37 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Saline | 38 min |
| Jun 10, 4:40 PM CDT | Severe Thunderstorm Warning | LZK | Van Buren | 50 min |
| Jun 10, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 43 min |
| Jun 10, 5:24 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 51 min |
| Jun 10, 6:21 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 39 min |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.